MAUDE Adverse Event Report: SHENZHEN HOMED MEDICAL DEVICE CO LTD DRIVE; NEBULIZER

SHENZHEN HOMED MEDICAL DEVICE CO LTD DRIVE; NEBULIZER
Model Number 18080
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a nebulizer by an end user, who stated that "they were using the unit and the compressor became hot and melted the tubing just past where the tubing connects to the unit." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
NEBULIZER
Manufacturer (Section D)
SHENZHEN HOMED MEDICAL DEVICE CO LTD
huarong road, dalang street
3rd floor, block1
shenzhen city, guangdong 51810 9
CH  518109
MDR Report Key16451659
Report Number2438477-2023-00015
Device Sequence Number5860326
Product Code CAF
UDI-Device Identifier00822383269917
UDI-Public822383269917
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2023
Report Date (Section F) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18080
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/02/2023
Device Age1 YR
Date Report to Manufacturer03/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/27/2023